# SDR GTIA2022040736364

- Difficulty date: April 4, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N929NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9395
- Aircraft time: 6,208 hours, 2,572 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENGINE #2 LOOP A FAULT ON ECAM ( AIR RETURN - LANDED UNDERWEIGHT )-FOUND ENG. #2 PYLON LOOP A DAMAGE. REMOVD AND REPLACED PYLON LOOP A PER AMM 26-12-63. OPERATIONAL CHECK OF ENF. #2 LOOP A FIRE DETECTION SYSTEM PER AMM 26-12-00, TEST OK.
